# SDR SWIA201743361

- Difficulty date: May 5, 2017
- Submitted: June 5, 2017
- Operation: Air carrier
- Aircraft: N472CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7667
- Aircraft time: 37,026 hours, 32,027 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Nut Plate
- Condition: Broken
- Location: Wng-Body Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON REMOVAL OF LEFT AND RIGHT WING PANEL FAIRINGS,  FOUND TWO BROKEN NUT PLATES AT LT BS 559 +18 AND BS 559 + 62.  REMOVED AND REPLACED THE NUTPLATES IAW SRM.
